# SDR SWAA2015010235432

- Difficulty date: December 16, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 56,656 hours, 33,048 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 LE SLAT LOWER SURFACE CRACKED AT OTBD ACTUATOR CUT OUT.  REPAIRED SLAT IAW SRM.
